Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Need Help!!

  1. #1
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161

    Need Help!!

    K, i did EQ for about 9 weeks, it was the stuff from mexico, so i did 3ml every shot to equal 150mg a week. Now i have been off for about 3 weeks and my left and right ass cheek are killing and been killing for about 4 weeks and now its getting worse, will this go away or should i see a doctor, someone told me its oil built up but i dont no why it hit me so late...i hope someone knows the answer to this one

  2. #2
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    don't know the answer to that one.. but my question is to you..who told you to do eq alone @150mg a week for 9 weeks???????????????????????

    try taking some advil or something to releave the pain..if I sticks around for a couple more days..you should get it checked out..when you jabbed the last time..did you do anything different? Did you aspirate ?

  3. #3
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161
    I DIDNT DO 150mg for 9 weeks i was doing 450mgs what i mean is with every shot i did 150mg and shot 3ml i think eq sucks personally,

  4. #4
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    What kind of Eq were you taking? You said it sucked but it did wonders for me, I love Eq. Im trying to figure out what Eq is 150mg per ml. I was taking Tokkoyo and it is 200mg a ml, I was taking 600 mg of Eq along with test and winny in my cycle and my buttcheek would be sore but it wouldnt last long at all so I agree with above statement, if it lasts for at least a week you might want to get checked up but maybe you got a bad batch of Eq that had some bacteria in it( I read this somewhere on AR but forgot who posted it).

  5. #5
    salsero192's Avatar
    salsero192 is offline New Member
    Join Date
    Jun 2002
    Location
    New Jersey
    Posts
    27
    Do you have any swelling or bruising? And as shredz asked, did you aspirate ? Have you tried a hot compress and/or massage? I personaly love EQ. I also tried it by itself and I didn't get much from it. You might want to stack it with test next time. You might get better results.

  6. #6
    sav22's Avatar
    sav22 is offline Associate Member
    Join Date
    Feb 2002
    Location
    British Columbia, CANADA
    Posts
    372
    Don't risk anything...get it checked out by your doc.

  7. #7
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161
    The eq was 50mg strength every 1ml but i was shooting 3 ml at once, i didnt wanna really add test cause i didnt wanna get any bigger than i am now for the summer till september, i dont no but the guy i got this mexican EQ from is gonna die! cause im piisssssssedddd!

    Cause im started this cycle in mid august!
    Deca 400mg 1-8
    Dbol 30-35mg 1-4
    Omna 1-8 500ml a week
    Fina week 4-8
    winny 8-12
    clomid

    And im gonna need these ass cheeks when i gotta start injecting all the time if u know what i mean lol

  8. #8
    trimunex's Avatar
    trimunex is offline Senior Member
    Join Date
    Jul 2002
    Location
    SoCal
    Posts
    1,118
    How do you feel about the results after the cycle? If you don't feel you've gotten results maybe it was some bad shit?? And that could be why you are hurting. Just a thought.
    9

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •